# SDR AALA202410285536

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 30,928 hours, 12,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 CHECK DOOR PRESSURE ON FA PANEL WHEN ARMED. SERVICED DOOR ASSIST BOTTLE TO GREEN BAND.
